Massive diarrhea

by Mark Drabner
(Montreal, Qu├ębec, Canada)

I have taken more than 3 pills of 600 mg and I had massive diarrhea...
I took even more pills as my swollen right big toe flared up so much that he could fit in any shoe.
I am more worried about my intestinal problem as I feel like not eating and I burp a lot.
I am a fit man who does body building as a hobby. It's great not to feel hungry and feel a little bit nauseous if you want to look ripped but the diarrhea part can even wake you up at night and give you pain.

Comments for Massive diarrhea

Average Rating starstarstarstarstar

Click here to add your own comments

Jan 22, 2018
Rating
starstarstarstarstar

by: Peter

Hi Mark, what were the gout pills you were taking to get an upset stomach.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Add your own story to Gout Aware's website..

Recent Articles

  1. ACV made my gout worse...

    Apr 22, 20 07:19 AM

    During my first gout attack, I was in so much pain that I desperately scoured the internet for alternative cures as the colchicine that I was prescribed

    Read More

  2. tens machine & gout

    Apr 22, 20 07:15 AM

    TENS MACHINE work. The simple ones are $30 or so. And if anything goes wrong including dropping it they give you another. The TENS electrical stimulus

    Read More

  3. Silver is safer for gout treatment than legal drugs

    Apr 22, 20 07:14 AM

    The FDA is run by crooks from big pharma and they don't mind approving unsafe medications that harm and kill tens of thousands of people every year. Yet

    Read More